MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-5312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing documentation for the charger revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description
A report was received that the patient developed a small blister and experienced a burning sensation while charging.No intervention was provided to address the blister, the patient was provided with proper charging techniques, and will be followed by the field clinical engineer.
 
Additional Manufacturer Narrative
Additional information was received that the patient developed two blisters.The patient was charging in one hour sessions at which time she developed a large blister, which then subsided.The patient then changed to 45 minute charging sessions which is when the small blister developed.The charger is pending return.
 
Event or Problem Description
 
Event or Problem Description
A report was received that the patient developed a small blister and experienced a burning sensation while charging.No intervention was provided to address the blister, the patient was provided with proper charging techniques, and will be followed by the field clinical engineer.Additional information was received that the patient developed two blisters.The patient was charging in one hour sessions at which time she developed a large blister, which then subsided.The patient then changed to 45 minute charging sessions which is when the small blister developed.
 
Additional Manufacturer Narrative
The returned device was analyzed and no anomalies were found.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9434507
Report Number3006630150-2019-07136
Device Sequence Number2424745
Product Code LGW
UDI-Device Identifier08714729764465
UDI-Public08714729764465
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-5312
Device Catalogue NumberSC-5312
Device Lot Number347821
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2019
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer12/08/2019
02/18/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date12/20/2019
02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;